MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728591
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the following: a white foreign body was found inside the syringe upon opening a new ssqk65/115vs syringe kit.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned mr disposable syringe kit.Visual examination of the syringe barrel confirmed the presence of a white particle within the fluid path that was most likely material from the inner wall of the contrast spike luer which occurred during the component manufacturing/assembly process.A 12 month review of complaint history determined the complaint rate to be (b)(4) complaints per million (cpm).

Brand Name
SPECTRIS SOLARIS SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
Manufacturer Contact
susan sherwin
1 bayer drive
indianola, PA 15051
7249408678
MDR Report Key13177739
Report Number2520313-2022-00003
Device Sequence Number4620920
Product Code DXT
UDI-Device Identifier00616258007786
UDI-Public(01)00616258007786
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2026
Device Model Number60728591
Device Catalogue NumberSSQK65/115VS
Device Lot Number8417225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown